Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: A martingale approach to the asymptotic normality of posterior distributions,

Research Title

A martingale approach to the asymptotic normality  of posterior distributions,

Authors

Awad, A. M.

Journal

The proceedings of the fourth international conference on  statistics,  computer   science and social research, Ain Shams University, Egypt

Volume & Page Numbers

Vol. 4, PP 199-222

Publisher

Ain Shams University, Egypt

Year

1979

Attachments

1979 A martingale approach to the asymptotic normality of posterior distributions.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 6:05 PM by Adnan Awad